# SDR MALA964848

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC640
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brakey
- Part number: 212033
- Condition: Worn
- Location: Lt/Rt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 3045 - WHILE TAXIING IN DTW, CREW NOTED THE CAPTAIN'S BRAKES WERE SOFT AND NEEDED TO BE PUMPED IN ORDER TO OBTAIN BRAKE PRESSURE.  MAINTENANCE REPLACED THE RT AND LT INBOARD AND OUTBOARD BRAKE ASSEMBLIES.  AS A PRECAUTIONARY MEASURE, ALL FOUR BRAKES WERE ALSO BLED.  SYSTEM OPERATED SATISFACTORILY.  (X)
